Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 65, NWS St. Louis, MO

April 3, 2011Marion County, Missouri; Adams County, Illinois

NWS St. Louis, MO issued this river flood warning at Apr 3, 2011, 10:51 AM CDT for Marion County, Missouri; Adams County, Illinois. It took effect at Apr 5, 2011, 1:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 3, 2011, 10:51 AM CDT (15:51 UTC)
In effect from
Apr 5, 2011, 1:00 AM CDT
Expired
Apr 4, 2011, 11:57 AM CDT
In force
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Adams County, IL, Marion County, MO

The radar

The St Louis radar (KLSX), 147 km from the middle of the area, began a volume at 15:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Quincy Lock and Dam 21 (QLDI2).

Action stage
16 ft
Minor stage
18 ft
Moderate stage
21 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

177 
WGUS43 KLSX 031551
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1051 AM CDT SUN APR 3 2011

 ...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD WARNING... 


            FOR THE MISSISSIPPI RIVER AT 
               ...QUINCY LOCK AND DAM21 


.THIS FLOOD WARNING IS A RESULT OF ANTICIPATED RAINFALL OF 1.5 INCHES IN 
THE PAST 24 HOURS AND THE LINGERING EFFECTS OF SNOW MELT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC001-MOC127-041551-
/O.NEW.KLSX.FL.W.0065.110404T1800Z-110408T0600Z/
/QLDI2.1.ER.110404T1800Z.110405T1800Z.110407T0600Z.NO/
1051 AM CDT SUN APR 3 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT QUINCY.
* FROM MONDAY TO THURSDAY.
* AT 10:30 AM SUNDAY THE STAGE WAS 16.7 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RISE WILL RISE ABOVE FLOOD STAGE TOMORROW AFTERNOON AND THEN 
  RISE TO NEAR 17.2 FEET TUESDAY AFTERNOON AND FALL BELOW FLOOD STAGE THURSDAY.
* IMPACT...AT 17.0 FEET...FLOOD STAGE:  MINOR FLOODING BEGINS.
* IMPACT...AT 14.0 FEET...UNPROTECTED BOTTOMLANDS FLOOD.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/04  04/05  04/06  04/07  04/08

MISSISSIPPI RIVER 
  QUINCY LD21     17.0   16.71      16.9   17.1   17.1   16.9   16.7
2 follow-up statements
167 
WGUS83 KLSX 040213
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
912 PM CDT SUN APR 3 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
ILLINOIS AND MISSOURI...
  
  MISSISSIPPI RIVER AT 

      CANTON LOCK AND DAM 20 

      QUINCY LOCK AND DAM 21 

      HANNIBAL 

      SAVERTON LOCK AND DAM 22  

      LOUISIANA  

      CLARKSVILLE LOCK AND DAM 24  

      WINFIELD LOCK AND DAM 25  

      GRAFTON  

.THIS FLOOD WARNING IS PRIMARILY A RESULT OF SNOW MELT ACROSS THE
UPPER MISSISSIPPI RIVER VALLEY.  IN ADDITION...UP TO 1.50 INCHES OF
RAINFALL IS EXPECTED OVER THE NEXT 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC001-MOC111-050212-
/O.CON.KLSX.FL.W.0056.000000T0000Z-000000T0000Z/
/CANM7.1.RS.110331T0830Z.110405T1800Z.000000T0000Z.NO/
912 PM CDT SUN APR 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CANTON LOCK AND DAM 20
* UNTIL FURTHER NOTICE.
* AT 8:30 PM SUNDAY THE STAGE WAS 14.8 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 15.1 FEET TUESDAY
  EVENING.


$$

ILC001-MOC127-050211-
/O.EXT.KLSX.FL.W.0065.110405T0600Z-110408T0600Z/
/QLDI2.1.ER.110405T0600Z.110405T1200Z.110407T0600Z.NO/
912 PM CDT SUN APR 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT QUINCY LOCK AND DAM 21
* FROM LATE MONDAY NIGHT TO LATE THURSDAY NIGHT.
* AT 8:30 PM SUNDAY THE STAGE WAS 16.7 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE OVERNIGHT
  MONDAY AND LATER CREST NEAR 17.1 FEET TUESDAY EVENING.


$$

ILC149-MOC127-050211-
/O.CON.KLSX.FL.W.0058.000000T0000Z-000000T0000Z/
/HNNM7.1.RS.110329T1515Z.110405T1800Z.000000T0000Z.NO/
912 PM CDT SUN APR 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL FURTHER NOTICE.
* AT 8:15 PM SUNDAY THE STAGE WAS 17.9 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 18.5 FEET TUESDAY
  AFTERNOON.
* IMPACT...AT 19.0 FEET...THE CORPS OF ENGINEERS BEGINS FLOOD FIGHT 
  PROCEDURES.  AT THIS LEVEL, PREPARATIONS ARE MADE TO INSTALL TWO 
  FLOOD GATES AT HILL STREET AND CENTER STREET IF THE FORECAST 
  EXCEEDS 20.5 FEET.
* IMPACT...AT 18.0 FEET...GATE WELLS ARE SHUT DOWN TO PREVENT THE 
  SEWERS FROM BACKING UP.  ALSO AT THIS LEVEL PUMPS ARE SET TO 
  STANDBY.


$$

ILC149-MOC173-050211-
/O.CON.KLSX.FL.W.0059.000000T0000Z-000000T0000Z/
/SVRM7.1.RS.110401T0825Z.110405T1800Z.000000T0000Z.NO/
912 PM CDT SUN APR 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT SAVERTON LOCK AND DAM 22
* UNTIL FURTHER NOTICE.
* AT 8:30 PM SUNDAY THE STAGE WAS 16.8 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 17.3 FEET TUESDAY
  AFTERNOON.

$$

ILC149-MOC163-050211-
/O.CON.KLSX.FL.W.0060.000000T0000Z-000000T0000Z/
/LUSM7.1.RS.110330T1145Z.110406T0000Z.000000T0000Z.NO/
912 PM CDT SUN APR 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT LOUISIANA
* UNTIL FURTHER NOTICE.
* AT 8:30 PM SUNDAY THE STAGE WAS 16.6 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 17.1 FEET WEDNESDAY
  MORNING.
* IMPACT...AT 17.0 FEET...THE PARKING AREA AT THE BOAT HOUSE FLOODS.


$$

ILC013-MOC163-050211-
/O.CON.KLSX.FL.W.0061.000000T0000Z-000000T0000Z/
/CLKM7.1.RS.110329T2119Z.110406T0600Z.000000T0000Z.NO/
912 PM CDT SUN APR 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE LOCK AND DAM 24
* UNTIL FURTHER NOTICE.
* AT 8:30 PM SUNDAY THE STAGE WAS 27.0 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 27.5 FEET WEDNESDAY
  AFTERNOON.
* IMPACT...AT 27.2 FEET...SILO PARK JUST NORTHWEST OF CLARKSVILLE OFF 
  HIGHWAY 79 BEGINS FLOODING.


$$

ILC013-MOC113-050211-
/O.CON.KLSX.FL.W.0062.000000T0000Z-000000T0000Z/
/CAGM7.1.RS.000000T0000Z.110406T1200Z.000000T0000Z.NO/
912 PM CDT SUN APR 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT WINFIELD LOCK AND DAM 25
* UNTIL FURTHER NOTICE.
* AT 8:30 PM SUNDAY THE STAGE WAS 26.5 FEET. 
* FLOOD STAGE IS 26.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 27.3 FEET WEDNESDAY
  AFTERNOON.

$$

ILC083-MOC183-050211-
/O.CON.KLSX.FL.W.0063.000000T0000Z-000000T0000Z/
/GRFI2.1.RS.110402T2330Z.110407T1800Z.000000T0000Z.NO/
912 PM CDT SUN APR 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL FURTHER NOTICE.
* AT 8:30 PM SUNDAY THE STAGE WAS 18.1 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 19.8 FEET THURSDAY
  EVENING.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/04  04/05  04/06  04/07  04/08

MISSISSIPPI RIVER 
  CANTON LD20     14.0   14.80      14.9   15.0   15.1   15.0   14.8
  QUINCY LD21     17.0   16.68      16.8   17.1   17.1   16.9   16.8
  HANNIBAL        16.0   17.86      18.0   18.4   18.4   18.1   18.0
  SAVERTON LD22   16.0   16.80      16.9   17.2   17.2   17.0   16.7
  LOUISIANA       15.0   16.61      16.6   16.9   17.1   16.9   16.6
  CLARKSVILLE LD  25.0   27.01      27.0   27.2   27.5   27.4   27.0
  WINFIELD LD25   26.0   26.48      26.6   26.9   27.3   27.3   26.9
  GRAFTON         18.0   18.14      18.3   18.7   19.3   19.7   19.8
166 
WGUS83 KLSX 041657
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1157 AM CDT MON APR 4 2011

     ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER...
 
  
                 THE MISSISSIPPI RIVER AT 
                    ...QUINCY LOCK AND DAM 21



THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC001-MOC127-041727-
/O.CAN.KLSX.FL.W.0065.000000T0000Z-110408T0600Z/
/QLDI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1157 AM CDT MON APR 4 2011

THE FLOOD WARNING IS CANCELLED FOR

  THE MISSISSIPPI RIVER AT QUINCY.
* AT 11:30 AM MONDAY THE STAGE WAS 16.8 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE NEAR 16.9 FEET 
  THIS AFTERNOON.
* IMPACT...AT 17.0 FEET...FLOOD STAGE:  MINOR FLOODING BEGINS.
* IMPACT...AT 14.0 FEET...UNPROTECTED BOTTOMLANDS FLOOD.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/05  04/06  04/07  04/08  04/09

MISSISSIPPI RIVER 
  QUINCY LD21     17.0   16.80      16.9   16.9   16.8   16.8   16.7

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 3, 6:55 AM CDT, 3 hours 56 minutes earlier.

Area forecast discussion, Apr 3, 6:55 AM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
655 AM CDT SUN APR 3 2011

.DISCUSSION...
/338 AM CDT SUN APR 3 2011/

THE TRENDS OF THE PREVIOUS FORECAST PRETTY MUCH REMAIN RIGHT ON
TRACK. PROFILERS ARE CURRENTLY SHOWING A PRETTY STOUT SWLY LLJ
FROM THE SOUTHERN PLAINS THROUGH THE MID MS VALLEY AND THIS IS
TRANSPORTING MOISTURE BACK INTO THE AREA. THE LATEST RUC ALSO
SHOWS THAT STEEP MID LEVEL LAPSE RATES OF 7-9 DEGC/KM ASSOCIATED
WITH THE EML HAVE SPREAD FROM THE PLAINS INTO ERN MO. THIS IS
RESULTING IN AN EXPANDING AREA OF MUCAPE AND WITH THE FORCING VIA
THE SWLY LLJ...THERE REMAINS POTENTIAL FOR A FEW ELEVATED
THUNDERSTORMS THROUGH THE MID MORNING HOURS. FROM THAT POINT
FORWARD TODAY THE MAIN STORY WILL BE WELL ABOVE NORMAL
TEMPERATURES AND STRONG AND GUSTY SOUTHERLY WINDS. THE COMBINATION
OF MIXING AND A TIGHT SURFACE PRESSURE GRADIENT TODAY IS STILL
EXPECTED TO PRODUCE S-SWLY SFC WINDS OF 25-35 MPH WITH GUSTS OF
40-50 MPH...PRIMARILY FROM LATE MORNING THROUGH THE AFTERNOON. THE
WIND ADVISORY LOOKS ON THE MARK. THIS WIND WILL ALSO RESULT IN
THE RAPID RETURN OF DEEPER MOISTURE. THE LEADING EDGE OF SFC DEW
POINTS IN THE 60S IS ROUGHLY ALONG A LINE FROM KPNC TO KTXK...AND
THESE SHOULD RAPIDLY ADVECT INTO THE AREA DURING THE AFTERNOON
GIVEN THE EXPECTED SFC WINDS/TRAJECTORIES. BY LATE AFTERNOON THE
AIRMASS ALONG AND AHEAD OF THE ENCROACHING COLD FRONT WILL BE
QUITE UNSTABLE WITH SBCAPE FROM 2500-3500 J/KG FROM WEST CENTRAL
IL INTO ERN KS. INTIALLY THE EML WILL PROVIDE A SUBSTANTIAL
CAP...HOWEVER AFTER 21Z IT APPEARS THAT LIFT AND COOLING ALOFT
WILL WEAKEN THE CAP ENOUGH ACROSS NW MO AND NE KS FOR CONVECTIVE
INITIATION ALONG THE COLD FRONT. DEEP LAYER SHEAR ON THE ORDER OF
50 KTS AND THE DEGREE OF INSTABILITY SUGGESTS THAT THE INTIAL
CONVECTIVE MODE WILL BE SUPERCELLS CAPABLE OF ALL SEVERE WEATHER
THREATS. DEEP LAYER SHEAR VECTORS LARGELY PARALLEL TO THE
PROGRESSIVE COLD FRONT SUGGEST THAT BY AROUND 03Z THE CONVECTIVE
MODE WILL TRANSITION TO A LEWPY LINEAR SYSTEM WITH THE PRIMARY
THREAT THEN BECOMING DAMAGING WINDS. THE ORIENTATION OF THE SHEAR
VECTORS PARALLEL TO THE FRONT ALSO SUGGEST POTENTIAL FOR SOME
LOCALLY HEAVY RAINFALL DURING THE EVENING ACROSS NE MO AND WEST
CENTRAL IL. DURING THE LATER HALF OF THE EVENING AND THROUGH THE
LATE NIGHT HOURS THE WHOLE SYSTEM WILL SINK SSEWD IN ADVANCE OF
THE FRONT AS A SYSTEM SCALE COLD POOL DEVELOPS.

BY 12Z MONDAY THE SEVERE WEATHER THREAT WILL BE MUCH LOWER AND
CONFINED TO A SMALL SRN PORTION OF THE CWA...WITH THE COLD FRONT
EXPECTED TO BE DRAPPED ACROSS SOUTHERN IL THROUGH SE MO. A MORE
NOTABLE CHANGE I DID MAKE TO THE PREVIOUS FORECAST WAS TO UP THE
POPS ON MONDAY IN THE POST-FRONTAL COLD AIR. THE POSITIVELY TILTED
UPPER TROF WILL MOVE FROM THE CENTRAL PLAINS INTO THE MID MS
VALLEY DURING THE DAY PRODUCING GOOD LARGE SCALE FORCING EVIDENT
IN MID LEVEL Q-VECTOR CONVERGENCE...AND THIS WILL COINCIDE WITH
FRONTOGENETIAL FORCING TO PRODUCE RAIN WELL INTO THE COLD AIR
BEHIND THE FRONT. THE RAIN SHOULD END ACROSS FAR ERN MO BY EARLY
AFTENOON AND EXIT THE CWA BY 00Z TUESDAY. CAA VIA GUSTY NW WINDS
SHOULD PRODUCE A NON-DIURNAL TEMPERATURE TREND WITH FALLING AND
THEN STEADY TEMPERATURES.

MONDAY NIGHT LOOKS DRY AND THE CAA EXPERIENCED ON MONDAY IS BRIEF
WITH SURFACE WINDS ALREADY BACKING TO SWLY AND WEAK WAA AFTER
MIDNIGHT. THE WAA WILL BECOME FIRMLY ESTABLISHED ON TUESDAY WITH A
RETURN OF SEASONABLE TEMPERATURES AND HIGHS PRIMARILY IN THE 60S.

GLASS

&&

.AVIATION...
/528 AM CDT SUN APR 3 2011/

LLWS WILL CONTINUE OVER THE AREA EARLY THIS MRNG DUE TO STRONG
SWLY LOW LEVEL JET OVER THE AREA. THE NAM MODEL WAS FORECASTING
2000 FT WINDS OF AT LEAST 50 KTS FROM 200-210 DEGREES AT 12Z SUN.
THE SFC WINDS WILL BECOME STRONG AND GUSTY LATER THIS MRNG WITH
DAYTIME HEATING AND MIXING AND DUE TO A TIGHT SFC PRESSURE
GRADIENT BETWEEN SFC LOW OVER THE NRN PLAINS AND THE SFC RIDGE
OVER THE SERN US. OTHER THAN CIRRUS CLOUDS...PATCHY LOW-MID LEVEL
CLOUDS HAVE DEVELOPED OVER THE AREA AROUND 4000 TO 7000 FT. SOME
OF THIS CLOUD COVER MAY DISSIPATE LATER THIS MRNG OR EARLY THIS
AFTN AS THE LOW LEVEL MOISTURE MIXES OUT...BUT SHOULD STILL HAVE
AT LEAST SCT LOW LEVEL CLOUDS. S-SELY SFC WINDS WILL GRADUALLY
VEER AROUND TO A SWLY DIRECTION THIS AFTN. A LINE OF THUNDERSTORMS
IS EXPECTED TO DEVELOP ALONG AND JUST AHEAD OF AN APPROACHING
CDFNT THIS EVNG. THESE STORMS SHOULD MOVE THROUGH UIN AND COU BY LATE
THIS EVNG AND THROUGH STL/SUS BY THE OVERNIGHT HOURS. WILL INCLUDE
A TEMPO GROUP FOR TSRA DURING THIS TIME PERIOD IN THE TAFS. THE MODELS
WERE DEPICTING QUITE A BIT OF POST FRONTAL PRECIPITATION AS
WELL...SO AFTER A W-NWLY WIND SHIFT AFTER FROPA WILL INCLUDE
PREVAILING SHOWERS FOR THE LATE NGT HOURS IN THE TAFS.

SPECIFICS FOR KSTL...WILL INCLUDE LLWS IN THE STL TAF EARLY THIS
MRNG UNTIL THE SFC WIND STRENGTHENS AND BECOMES GUSTY LATER THIS
MRNG. SHOULD HAVE SUSTAINED WIND SPEEDS OF AROUND 25 KTS WITH
GUSTS TO 35 KTS LATE THIS MRNG AND THIS AFTN FROM A S-SWLY
DIRECTION. WITH PLENTY OF LOW LEVEL MOISTURE SHOULD HAVE BKN LOW
LEVEL CLOUDINESS AT TIMES THIS MRNG AROUND 4000 FT...THEN MAINLY
SCT THIS AFTN INTO THIS EVNG. SFC WIND SPEEDS SHOULD DECREASE THIS
EVNG. A LINE OF STORMS SHOULD MOVE INTO STL AROUND 06-08Z MON...
FOLLOWED BY SEVERAL HOURS OF LIGHTER RAIN OR SHOWERS AFTER FROPA.
THE CDFNT SHOULD MOVE THROUGH STL BY 09Z MON WITH THE WIND VEERING
AROUND TO A W-NWLY DIRECTION AFTER FROPA. PREVAILING CLOUD
CEILINGS WILL LOWER TO AROUND 1000-2000 FT LATE TGT.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING
     FOR AUDRAIN MO-BOONE MO-CALLAWAY MO-COLE MO-CRAWFORD MO-
     FRANKLIN MO-GASCONADE MO-IRON MO-JEFFERSON MO-KNOX MO-LEWIS
     MO-LINCOLN MO-MADISON MO-MARION MO-MONITEAU MO-MONROE MO-
     MONTGOMERY MO-OSAGE MO-PIKE MO-RALLS MO-REYNOLDS MO-SHELBY
     MO-ST. CHARLES MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST.
     LOUIS MO-STE. GENEVIEVE MO-WARREN MO-WASHINGTON MO.

IL...WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING
     FOR ADAMS IL-BOND IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE
     IL-GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-
     MONROE IL-MONTGOMERY IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL-
     WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Apr 3, 5:54 AM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
554 AM CDT SUN APR 3 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-041100-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
554 AM CDT SUN APR 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

STRONG SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH
ARE EXPECTED THROUGH EARLY THIS EVENING. PLEASE REFER TO THE WIND
ADVISORY FOR SPECIFIC DETAILS.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THIS MORNING FOR
PORTIONS OF THE AREA.

WIDESPREAD THUNDERSTORMS ARE EXPECTED TONIGHT AS A COLD FRONT
MOVES SOUTHEAST ACROSS THE REGION. SOME OF THE STORMS ARE
EXPECTED TO BE SEVERE. THE MAIN SEVERE WEATHER THREAT WILL BE
DAMAGING WINDS AND LARGE HAIL...ALTHOUGH ISOLATED TORNADOES WILL
ALSO BE POSSIBLE MAINLY DURING THE EARLY PART OF THE EVENT THIS
EVENING ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL COME TO AN END ACROSS SOUTHEAST MISSOURI AND
SOUTHWEST ILLINOIS ON MONDAY MORNING. A FEW OF THESE STORMS COULD
BE SEVERE EARLY IN THE MORNING.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS FROM WEDNESDAY NIGHT
THROUGH THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TONIGHT.

GLASS

Nearby

River Flood Warnings in Missouri, 2011River Flood Warnings in Illinois, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.